Quitting Oxycodone with Loperamide- My story begins... - Part 75

By Jungledog · Nov 18, 2014 · ·
  1. I just took more kratom because just feeling lousy. 2.5 more weeks and I will just jump off and hope for the best. I will keep tapering as in theory this is supposed to help but really this is just grades of shitty and I am not having fun. Plus if I am looking at 30-60 more days to feel human then this just seems endless.

    Thanks Hydroxyout, love you too and appreciate the support. JD

    Jungledog added 335 Minutes and 42 Seconds later...

    End of Day 26

    Tired and cranky. Barely holding at 3tsp. I have no idea why today was so bad physically. I mean yesterday I felt great and today just sucked...period.

    Tomorrow I will go up on the gabapentin again. Perhaps it is because I came down on that too quick.

    Hope you are all doing well. Hugs, JD

Comments

  1. polio vaccine
    wish i knew what to tell you, other than i can relate. as you know from reading my thread here, i too have met with the phenomenon of grossly protracted withdrawals (in my case suboxone, but i have noticed that kratom wd's from long term use can be just as unsettling to me as heroin wd's... and are often more, euh, "bowel-y" - long term use being verrrry different from short term use wd's, which are damn near negligible... i think that's the key to the variance in kratom wd experiences, but i have no idea what to tell you about that re: your taper)

    if it helps at all, however you come by it - whether via tapering down to a zone where you start to feel optimistic about all this again, or whether by just hopping off, coming down, and scraping yourself up off the floor - if you stick with it long enough, you will one day feel good. not just good, but god damned really fucking good. like you get to live childhood, but as a grownup, who knows how to go out and get laid and do great things. you will be a little hypomanic and a little deluded but god damn you will have earned it.... and all this horrid nitemare bullshit does truly recede into a laughable memory! in fact, the memory of the pain becomes so dim that relapse is actually possible....

    ...but christ, on this grey nite over here, i feel for you. wish you were not in that spot. wish pure mercy could cure withdrawals! wish it could be mailed.

    hang in there... adjust dose if you need to, but don't fumble your attitude. remember this is all in the course of quitting, and don't fucking beat yourself up. i would wager, anyway, that the difficulty of withdrawals is all relative. i see my dad, who has smoked pot for decades, go thru extremely similar withdrawals to mine from opiates when he runs out.... cant' eat, can't sleep, shitty mood, shitting a lot in fact, sweating, then chills, and a terrible urge to go out and score more pot...! he does it to himself out of guilt once in awhile, and from my standpoint it seems ludicrous - if only i could get myself to just smoking pot three times a day! - but for him it is clearly hell, and the symptoms are real.

    so don't fool yourself thinking "it's only kratom, i should be able to do this, i've done worse." you may have gotten off oxy before, but that was further back in the timeline of you fucking with your endorphin production. and the kratom is basically existing as a continuum of the oxy use, as i understand it...? correct me if i'm misremembering, i've been reading a lot of threads in this forum lately..
To make a comment simply sign up and become a member!